# SDR FDEA201606232131

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492915012000D
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS DAMAGED AT STA 630, RBL 8.  REMOVED DAMAGED SECTION OF SEAT TRACK FROM STA 605-645, RBL 8.  INSTALLED SEAT TRACK SPLICE REPAIR REF SRM 53-70-00, FIG 1.
